# SDR JJBA20210704005

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 43,731 hours, 27,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R SERVICE DOOR EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT.
